# SDR VNAA202102231112

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 13,981 hours, 12,652 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: GG670800137MT
- Condition: Warning Light
- Location: Anti Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JUST AFTER TAKEOFF, THE CREW RECEIVED A WING ANTI-ICE CAUTION MESSAGE.  TO AVOID FLYING INTO POTENTIAL ICING CONDITIONS, THE CREW LEVELED OFF AT FL030 TO RUN THEIR QRH.  THEY DECIDED TO RETURN TO FIELD.  NO EMERGENCY WAS DECLARED.  REMOVED AND REPLACED LT WING A/I INBOARD TEMPERATURE SENSOR IAW CRJ900 AMM 30-12-06-000/400-801.  OPS CHECK GOOD.
